# SDR ASAA2020012161907

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 37,546 hours, 10,978 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Intermittent
- Location: Nr 2 Gen Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEN 2 DRIVE LIGHT INTERMITTENT. GROUNDED - YES. CHANGED NR 2 IDG FILTER AND OIL IAW CARD NUMBER 78424000. NO DEBRIS FOUND. PERFORMED FIM 24-11 TASK 802 GENERATOR CONTROL UNIT BITE PROCEDURE, BITE CHECK PASSED. OPERATIONAL TEST FOR NR 2 IDG IAW AMM 24-11-00-700-803.  GROUND VERIFICATION CHECKED NORMAL. NO DRIVE LIGHT NOTED DURING ENGINE OPERATION.
